# SDR SWAA2023061256836

- Difficulty date: June 7, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 63,757 hours, 37,920 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT 1DEF AND 3DEF<[01] REPLACED BATTERY PACKS REF AMM 33-51-06 OPS CK GOOD
